Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Nausea, muscular pain and yellowish urine upon taking TB medication. Stopped medication due to liver problem

Hi i m on TB medication and few days back i was feeling nauseatic,muscular pain n urine was quite yellow and not feeling gud from inside at did some blood test as well report says liver z not working well so i stopped taking medicine for now.itz been 9 months i am on this medi and bacteria was resistant to isonizid so i am not taking dat one but rest three i was taking regularly . m so scared what ll happen now?
Asked On : Tue, 9 Apr 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sep 2013
Hello, thanks for query. Now a days 9 months treatment for T B chest is sufficient. But before any evaluation we have to note down many things. Fresh cavity in lungs or not. What is the position of E S R. Expectoration or not. Cough,mild chills,fever or not. Loss of appetite or not. Night sweating or not. General condition . This is the good thing that you have completed a full stipulated course. If treatment of T B taken in haphazard manners ( on & off), it may happen a Multi Drug Resistant T B. So please be careful and than proceed. Goood luck for your health.Dr. HET
Answered: Tue, 9 Apr 2013
I find this answer helpful
General Surgeon Dr. Ivan R. Rommstein's  Response
Apr 2013
Hi and welcome to HCM.
SOmetimes it is necessary even more the 6-9 months of taking antibiotics. Treatment may take more than a year,sometimes 2-3 years. There is no alternative. You may stop taking it untill your liver enzymes recover, but it must be continued as soon as possible. Resistancy is big problem today, but various of medicines may be used and consult your doctor about taking some other drug regimens, such as including cycloserine and aminoglycosides.
Wish you good health.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor